# SDR SWAA2017012511451

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 35,374 hours, 20,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT STOWBIN BULLNOSE EMERGENCY LIGHT INOP BETWEEN ROWS 5 TO ROW 6.  R&R BATTERY PACK IAW AMM.
